# SDR W8PA960120

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3210 · Main Landing Gear
- Part: Beam Arm
- Part number: 654610914
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM ARM IS CORRODED.  REMOVED AND REPLACED LEFT MLG BEAM IAW 32-11-00.  (M)
